# SDR FDEA201401250204

- Difficulty date: January 25, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 69,709 hours, 28,061 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12042
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E & E BAY FRAME CRACKED AT BS 235 BL 0.  REMOVED DAMAGE.  FABRICATED REPAIR ANGLE & INSTALLED IAW EA F-5310 T0 305612 P1.
